# SDR UALA2008120106683

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 34,621 hours, 13,726 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE FR70 TO FR72 HAS TAIL STRIKE DAMAGE TO EXTERNAL SKIN BETWEEN STR 42R TO STR 41L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED & INSTALLED EXTERNAL DOUBLER.
